# SDR N3XR20241204001

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N855ER
- Make and model: Cessna 172S
- Aircraft serial: 172S13231
- Aircraft time: 29 hours
- Engine: Lyc IO360L2A
- Engine time: 29 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Transducer
- Part number: P26550371
- Condition: Fluctuates
- Location: Engine Oil
- Part time: 29 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE CREW OBSERVED OIL PRESSURE FLUCTUATIONS. THE OIL PRESSURE TRANSDUCER WAS REPLACED AND CORRECTED THE PROBLEM.
